# SDR SWIA202053284

- Difficulty date: August 31, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312119
- Condition: Corroded
- Location: Bs 409-449
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN SEAT RAIL BETWEEN FS 409.00+112 AND FS 449.00+85 IS CORRODED.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED CORRODED SEAT RAIL ON LT CABIN SEAT RAIL BETWEEN FS 409.00+112 AND FS 449.00+85, IAW CRJ200 AMM.
